×

zbMATH — the first resource for mathematics

Hájek-Inagaki convolution representation theorem for randomly stopped locally asymptotically mixed normal experiments. (English) Zbl 1205.62145
Summary: Under suitable regularity conditions imposed on a general discrete time-parameter stochastic process, the Hájek-Inagaki convolution representation theorem is established for randomly stopped locally asymptotically mixed normal experiments.

MSC:
62M99 Inference from stochastic processes
62E20 Asymptotic distribution theory in statistics
60G40 Stopping times; optimal stopping problems; gambling theory
62L15 Optimal stopping in statistics
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Akritas MG, Roussas GG (1979) Asymptotic expansion of the log-likelihood function based on stopping times defined on a Markov process. Ann Inst Stat Math 31(Part A): 103–120 · Zbl 0446.60058 · doi:10.1007/BF02480263
[2] Apostol TM (1957) Mathematical analysis. Addison-Wesley Publishing Company, Inc., Reading · Zbl 0086.04001
[3] Basawa IV, Brockwell PJ (1984) Asymptotic conditional inference for regular nonergodic models with an application to autoregressive processes. Ann Stat 12: 161–171 · Zbl 0546.62059 · doi:10.1214/aos/1176346399
[4] Basawa IV, Scott DJ (1983) Asymptotic optimal inference for non-ergodic models. Springer-Verlag · Zbl 0519.62039
[5] Basu AK, Bhattacharya D (1988) Local asymptotic mixed normality of log-likelihood based on stopping times. Calcutta Stat Assoc Bull 37: 143–159 · Zbl 0677.62016
[6] Basu AK, Bhattacharya D (1990) Weak convergence of randomly stopped log-likelihood ratio statistics to mixed Gaussian process. Calcutta Stat Assoc Bull 39: 137–149 · Zbl 0777.60021
[7] Basu AK, Bhattacharya D (1992) On the asymptotic non-null distribution of randomly stopped log-likelihood ratio statistic. Calcutta Stat Assoc Bull 42: 255–260 · Zbl 0769.62016
[8] Bhattacharya D, Roussas GG (2001) Exponential approximation for randomly stopped locally asymptotically mixture of normal experiments. Stoch Model Appl 4(2): 56–71
[9] Billingsley P (1968) Convergence of probability measures. Wiley, New York · Zbl 0172.21201
[10] Davies RB (1985) Asymptotic inference when the amount of information is random. In: Le Cam L, Olson RA (eds) Proceedings of the Berkeley conference in honor of Jerzy Neyman and Jack Kiefer (vol II, pp 841–864). Wadsworth, Monterery, California · Zbl 1373.62435
[11] Efron B (1975) Defining the curvature of a statistical problem (with applications to second order efficiency). Ann Stat 3(6): 1189–1242 · Zbl 0321.62013 · doi:10.1214/aos/1176343282
[12] Greenwood PE, Wefelmeyer W (1993) Asymptotic minimax results for stochastic process families with critical points. Stoch Process Appl 44: 107–116 · Zbl 0783.62064 · doi:10.1016/0304-4149(93)90040-B
[13] Hájek JA (1970) A characterization of limiting distributions of regular estimates. Z. Wahrschelnlichkeitstheorie Und verw. Gebiete 14: 323–330 · Zbl 0193.18001 · doi:10.1007/BF00533669
[14] Inagaki N (1970) On the limiting distribution of sequence of estimators with uniformity property. Ann Inst Stat Math 22: 1–13 · Zbl 0282.62028 · doi:10.1007/BF02506318
[15] Jeganathan P (1982) On the asymptotic theory of estimation when the limit of the log-likelihood ratios is mixed normal. Sankhyā 44(A): 173–212 · Zbl 0584.62042
[16] Jeganathan P (1995) Some aspects of asymptotic theory with applications to time series model. Econ Theory II: 818–887 · Zbl 04528928 · doi:10.1017/S0266466600009907
[17] Le Cam L (1960) Locally asymptotically normal families of distributions. Univeristy of California Publications in Statistics 3: 37–98
[18] Le Cam L (1986) Asymptotic methods in statistical decision theory. Springer Series in Statistics, Springer-Verlag · Zbl 0605.62002
[19] Le Cam L, Yang GL (2000) Asymptotics in statistics, some basic concepts. Lecture Notes in Statistics, Springer-Verlag · Zbl 0952.62002
[20] Loève M (1963) Probability theory. 3rd edn. Van Nostrand, Princeton · Zbl 0108.14202
[21] Roussas GG (1972) Contiguity of probability measures: some applications in statistics. Cambridge University Press · Zbl 0265.60003
[22] Roussas GG (2005) An Introduction to measure-theoretic probability. Elsevier Academic Press, Burlington
[23] Roussas GG, Bhattacharya D (2003) Exponential approximation of distributions. Theor Probab Math Stat 66: 119–132
[24] Sweeting T (1992) Asymptotic ancillarity and conditional inference for stochastic processes. Ann Stat 20(1): 580–589 · Zbl 0757.62013 · doi:10.1214/aos/1176348542
[25] Taniguchi M, Kakizawa Y (2000) Asymptotic theory of statistical inference for time series. Springer Series in Statistics, Springer-Verlag · Zbl 0955.62088
[26] van der Vaart AW (1998) Asymptotic statistics. Cambridge Series in Statistical and Probabilistic Mathematics. Cambridge University Press
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.